# SDR 2007UALA04450

- Difficulty date: October 27, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 43,936 hours, 15,832 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN REGULATOR INOPERATIVE.   REPPLACED FO'S O2 MASK  OPS CHECK'D GOOD- NO REPEATS SINCE ORIGINAL.
